# SDR AALA201706019035

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 6 hours, 3 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740031
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR PRESSURE LOW. SERVICED L1 DOOR DAMPER CYLINDER TO CORRECT PRESSURE IAW AMM 52-10-00.
